On summands of general partitions

Jean Louis Nicolas, A. Sárközy

Research output: Contribution to journalArticle

Abstract

It is proved that if A is a set of positive integers with 1 ϵ A then almost all partitions of n into the elements of A contain the summand 1.

Original languageEnglish
Pages (from-to)351-359
Number of pages9
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume37
Issue number2
Publication statusPublished - 2007

    Fingerprint

Keywords

  • Distribution of summands
  • Partitions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this